# SDR VNAA2020062811102

- Difficulty date: June 27, 2020
- Submitted: June 28, 2020
- Operation: Air carrier
- Aircraft: N594NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15407
- Aircraft time: 9,844 hours, 8,851 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Part serial: 62613
- Condition: Discharged
- Location: Emergency Lights
- Part time: 38,384 hours, 33,604 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT OVERWING LOWER EMERGENCY LIGHT INOPERATIVE. REMOVED & REPLACED EMERGENCY LIGHT BATTERY #4 IAW CRJ 900 AMM 33-51-17-000/400-801. OPS CHECK GOOD.
